# SDR AALA20170517003

- Difficulty date: May 16, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- Aircraft time: 95,209 hours, 15,397 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: 2412550
- Condition: Failed
- Location: Pneumatic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED.   RETURNED TO DEPARTURE DUE TO A LEFT ENGINE WARNING INDICATIONS FOR FIRE LOOP, N2, AND CENTER FUEL BOOST PUMP.  AIRCRAFT WAS GROUNDED.   MAINTENANCE DETERMINED DIFFICULTY WAS THE PNEUMATIC DUCT CLAMP FAILED.  REMOVED AND REPLACED THE CLAMP IAW AMM 36-11-01.  OPS CHECKED GOOD.
